# SDR DL757030426

- Difficulty date: May 3, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 58,424 hours, 31,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 1710 JUST BELOW THE STRINGER 14R SKIN LAP JOINT.  THE DENT WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR      DOUBLER PER ER/A 384813-14, REV A.
